Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 66, Number 4

Solid-liquid phase changes with different densities
Michel Frémond and Elisabetta Rocca.
Quart. Appl. Math. 66 (2008), 609-632
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465138
On constructive complex analysis in finance: Explicit formulas for Asian options
Michael Schröder.
Quart. Appl. Math. 66 (2008), 633-658
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465139
The interface coupling of the gas dynamics equations
Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin.
Quart. Appl. Math. 66 (2008), 659-705
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465140
Asymptotic behavior of discontinuous solutions in 3-D thermoelasticity with second sound
Reinhard Racke and Ya-Guang Wang.
Quart. Appl. Math. 66 (2008), 707-724
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465141
Higher derivatives and the inverse derivative of a tensor-valued function of a tensor
Andrew N. Norris.
Quart. Appl. Math. 66 (2008), 725-741
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465142
Asymptotic behavior of a nonisothermal Ginzburg-Landau model
Maurizio Grasselli, Hao Wu and Songmu Zheng.
Quart. Appl. Math. 66 (2008), 743-770
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465143
Transport of heat and mass in a fluid with vanishing mobility
Catherine Choquet.
Quart. Appl. Math. 66 (2008), 771-779
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465144
Erratum to “Thin elastic films: the impact of higher order perturbations”
Irene Fonseca, Gilles Francfort and Giovanni Leoni.
Quart. Appl. Math. 66 (2008), 781-799
Abstract, references and article information
Full-text PDF
MathSciNet review: 2465145


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website